Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Apr 16, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

i would very much like to get off of carvedilol 6.25

Apr 16, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

I have had 2 heart attacks and a quadruple bypass and am on 50 mg of losartan and 6.25 mg of carvedilol 6.25 twice a day = 12.5.and additionally on a blood thinner and aspirin. These meds have effects you don`t even realize. I don’t feel the same as I when I was only taking vitamins with no side effects so I am working with my doctor, pharmacist and a nutritionist to reduce my meds as much as possible by replacing it with vitamins with no side effects if that will be possible and doing the actions needed like changing my diet and exercising if possible. I also do a lot of research online to get questions answered I am not sure about, so I am informed so when I see the professionals, I have the ammunition to understand and control the conversation towards my goals. my first goal was to work with my doctor to get the meds that have the least side effects, getting opinions from my nutritionist and pharmacist. Doctors don’t mind changing meds if you’re replacing it with another especially if you list out the side effects you’re experiencing, so I would go online see what the side effects are, then look at whether this was happening to me and then again go over it with my pharmacist and talk about options, then approach my doctor with a change.I was recently given an ok by my doctor to go off pravastatin for 8 weeks only if I could take natural vitamins and make appropriate changes that kept my cholesterol down but however if after that 8 weeks its is still high I have to return to the medication. I am using this system.

Apr 16, 2017 · Carvediol Bad side Effects - advice & getting weaning off in Heart & Blood Health

I have had 2 heart attacks and a quadruple bypass and am on 50 mg of losartan and 6.25 mg of carvedilol 6.25 twice a day = 12.5.and additionally on a blood thinner and aspirin. These meds have effects you don`t even realize. I don’t feel the same as I when I was only taking vitamins with no side effects so I am working with my doctor, pharmacist and a nutritionist to reduce my meds as much as possible by replacing it with vitamins with no side effects if that will be possible and doing the actions needed like changing my diet and exercising if possible. I also do a lot of research online to get questions answered I am not sure about, so I am informed so when I see the professionals, I have the ammunition to understand and control the conversation towards my goals. my first goal was to work with my doctor to get the meds that have the least side effects, getting opinions from my nutritionist and pharmacist. Doctors don’t mind changing meds if you’re replacing it with another especially if you list out the side effects you’re experiencing, so I would go online see what the side effects are, then look at whether this was happening to me and then again go over it with my pharmacist and talk about options, then approach my doctor with a change.I was recently given an ok by my doctor to go off pravastatin for 8 weeks only if I could take natural vitamins and make appropriate changes that kept my cholesterol down but however if after that 8 weeks its is still high I have to return to the medication. I am using this system.